I am having knee pain for the last two months. The lab test initially show one month back that the RA factor was 24.5. After taking " Hydro chloroquine " for one month the RA factor has come down to 5.4. I am continuing with the above medicine (200mg) even after one month as my knee pain in one leg has not come down and effusion of fluid in the knee. Now I feel sensation of vomiting and got severe severing while in sleep at night. Advice. From today I reduced the tab to half(100mg) ( Hikem) without cobsulting doctor. However I am cobtinuing with other medicice 1. JOINTACE 2. Moid 3 calcimax Kindly advice
Like the answers? Chat privately with the doctor of your choice
Hello there we understand your feeling and your condition. We congratualate you for being a good patient but then you have decided to cutndown your medication dosage by yourself without consulting your doctor . We suggest that your decision would leave you in trouboes. Do nit taje any dedision by yiurskef for the sake of yiur good heslth. Consukt your rheumatologist before taking any. Thank you
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.